Estimation of finite population mean using known correlation coefficient between auxiliary characters
Housila P. Singh and
Rajesh Tailor
Additional contact information
Housila P. Singh: School of Studies in Statistics Vikram University, Ujjain, India
Statistica, 2005, vol. 65, issue 4, 407-418
Abstract:
This paper proposes a modified ratio-cum-product estimator of finite population mean of the study variate Y using known correlation coefficient between two auxiliary characters X1 and X2. An almost unbiased ratio-cum-product estimator has also been obtained by using Jackknife technique envisaged by Quenouille (1956). The merits of the proposed estimator are examined through a numerical illustration.
Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (4)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:65:y:2005:i:4:p:407-418
Access Statistics for this article
Statistica is currently edited by Department of Statistics, University of Bologna
More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().